American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Rui A. C. Ferreira. A discrete fractional Gronwall inequality. Proc. Amer. Math. Soc. 140 (2012) 1605-1612. MR 2869144.
Abstract, references, and article information   
View Article: PDF

[2] R. Korhonen and O. Ronkainen. Order reduction method for linear difference equations. Proc. Amer. Math. Soc. 139 (2011) 3219-3229. MR 2811278.
Abstract, references, and article information   
View Article: PDF

[3] Hilde De Ridder, Hennie De Schepper, Uwe Kähler and Frank Sommen. Discrete function theory based on skew Weyl relations. Proc. Amer. Math. Soc. 138 (2010) 3241-3256. MR 2653954.
Abstract, references, and article information   
View Article: PDF

[4] Ferhan M. Atici and Paul W. Eloe. Initial value problems in discrete fractional calculus. Proc. Amer. Math. Soc. 137 (2009) 981-989. MR 2457438.
Abstract, references, and article information   
View Article: PDF

[5] Richard L. Rubin. Duhamel solutions of non-homogeneous $q^2$-analogue wave equations. Proc. Amer. Math. Soc. 135 (2007) 777-785. MR 2262873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Varghese Mathai, Thomas Schick and Stuart Yates. Approximating spectral invariants of Harper operators on graphs II. Proc. Amer. Math. Soc. 131 (2003) 1917-1923. MR 1955281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Bohner and Ondrej Doslý. The discrete Prüfer transformation. Proc. Amer. Math. Soc. 129 (2001) 2715-2726. MR 1838796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Guia Medolla and Alberto G. Setti. Long time heat diffusion on homogeneous trees. Proc. Amer. Math. Soc. 128 (2000) 1733-1742. MR 1694874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. D. Driver, G. Ladas and P. N. Vlahos. Asymptotic behavior of a linear delay difference equation . Proc. Amer. Math. Soc. 115 (1992) 105-112. MR 1111217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Lj. Kocić and G. Ladas. Global attractivity in nonlinear delay difference equations . Proc. Amer. Math. Soc. 115 (1992) 1083-1088. MR 1100657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Allan Peterson and Jerry Ridenhour. A disconjugacy criterion of W.\ T.\ Reid for difference equations . Proc. Amer. Math. Soc. 114 (1992) 459-468. MR 1081096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dan Burghelea and Thomas Kappeler. Multiplicities of the eigenvalues of the discrete Schr\"odinger equation in any dimension . Proc. Amer. Math. Soc. 102 (1988) 255-260. MR 920982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrzej Drozdowicz and Jerzy Popenda. Asymptotic behavior of the solutions of the second order difference equation . Proc. Amer. Math. Soc. 99 (1987) 135-140. MR 866443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1